Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 209, NWS Atlanta, GA

July 1, 2022Heard County, Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 1, 2022, 3:29 PM EDT for Heard County, Troup County, Georgia. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2022, 3:29 PM EDT (19:29 UTC)
Expired
Jul 1, 2022, 3:56 PM EDT
In force
27 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Heard County, GA, Troup County, GA

The radar

The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 781 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
781 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
728 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

465 
WUUS52 KFFC 011929
SVRFFC
GAC149-285-012015-
/O.NEW.KFFC.SV.W.0209.220701T1929Z-220701T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
329 PM EDT Fri Jul 1 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Heard County in west central Georgia...
  Central Troup County in west central Georgia...

* Until 415 PM EDT.

* At 328 PM EDT, a severe thunderstorm was located near Glenn, or 9
  miles northwest of LaGrange, moving east at 10 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  LaGrange, Corinth, Waresville, Harrisonville, Hillcrest, Wares
  Crossroads, Glenn and Abbottsford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3323 8495 3297 8497 3304 8522 3313 8524
      3324 8525
TIME...MOT...LOC 1928Z 274DEG 7KT 3313 8514 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
750 
WWUS52 KFFC 011940
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
340 PM EDT Fri Jul 1 2022

GAC149-011949-
/O.CAN.KFFC.SV.W.0209.000000T0000Z-220701T2015Z/
Heard GA-
340 PM EDT Fri Jul 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HEARD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3316 8512 3315 8496 3297 8497 3304 8522
      3313 8524
TIME...MOT...LOC 1939Z 295DEG 6KT 3310 8514 

$$

GAC285-012015-
/O.CON.KFFC.SV.W.0209.000000T0000Z-220701T2015Z/
Troup GA-
340 PM EDT Fri Jul 1 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR CENTRAL TROUP COUNTY...

At 339 PM EDT, a severe thunderstorm was located near Wares
Crossroads, or 7 miles northwest of LaGrange, moving southeast at 5
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
LaGrange, Hillcrest, Wares Crossroads and Abbottsford. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3316 8512 3315 8496 3297 8497 3304 8522
      3313 8524
TIME...MOT...LOC 1939Z 295DEG 6KT 3310 8514 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
615 
WWUS52 KFFC 011956
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Fri Jul 1 2022

GAC285-012006-
/O.CAN.KFFC.SV.W.0209.000000T0000Z-220701T2015Z/
Troup GA-
356 PM EDT Fri Jul 1 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL TROUP COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3316 8512 3315 8496 3297 8497 3304 8522
      3313 8524
TIME...MOT...LOC 1954Z 274DEG 7KT 3310 8510 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 10:12 AM EDT, 5 hours 17 minutes earlier.

Area forecast discussion, Jul 1, 10:12 AM EDT, 5 hours 17 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
1012 AM EDT Fri Jul 1 2022

...Morning Update...

.UPDATE...

The area generally along and south of I-20 remains socked in with
low-level/mid-level cloud cover this morning, while isolated to
scattered showers and a few storms have developed north of I-20
where the lower cloud deck is more scattered and high clouds are
less dense. There is a 500 mb vort max over north GA noted on SPC
mesoanalysis and is co-located with SBCAPE of 1500 J/kg, so
expecting to see more of these showers begin to produce lightning
over the next couple of hours.

Only made minor tweaks to T, Td, RH, and PoPs to account for
trends thus far this morning.

Previous discussions follow...

Martin

.PREV DISCUSSION... /Issued 732 AM EDT Fri Jul 1 2022/

..Updated for 12Z Aviation Discussion...

PREV DISCUSSION... /Issued 421 AM EDT Fri Jul 1 2022/

SHORT TERM /Today through Saturday/...

Clouds and some patchy showers continue to hang on in northern
and eastern GA, while some clearing has developed across central
GA this morning. Very moist, tropical airmass is still in place
across the region as moisture continues to be pumped into the
southeast from both the Atlantic and the Gulf. Shallow wave is
analyzed pushing into the Georgia coastline within the TPW as it
pushes round the off- shore high pressure, which is likely aiding
some ongoing convection on the shoreline. Expectation is that we
will see some additional morning cloudiness develop across the
region as moisture advection continues and overnight inversion
continues to slowly establish itself. Some showers or even a quick
storm or downpour will be possible across all of north and
central GA through the morning hours as well, though not
confidence enough in seeing more than slight chance coverage till
at least sunrise to add in those PoPs.

Convective models are definitely struggling a bit given the lack
of a real, major forcing mechanism for much of the convection, so
we have quite an array of solutions this morning where some
various model deficiencies are likely showing themselves, such as
overmixing of BL moisture or simply not being able to resolve
updrafts properly on the smaller scales of summer time "popcorn"
storms. Given copious surface moisture (helping drive PWATs near
2"), even with poor lapse rates aloft from repeated days of latent
heat release, expect we will see scattered to likely
thunderstorms through the afternoon across most of the area amid
some decent instability that may be on the higher end of the HREF
ensemble spread. Best chances will be closer to the coast where
tropical wave along with seabreeze and additional outflows may aid
in kicking things off. One caveat is how cloudy is does get in
the morning, and if things can clear afterwards, as coverage will
be dependent to an extent on the heating. Even with decent
instability, would not anticipate much in the way of severe,
though certainly can't rule out a storm or two getting a little
feisty. Little to no shear and moist profiles limit updraft
lifetimes and don't add any downward acceleration or mixing
potential of stronger winds aloft, but a larger storm core still
could fall with some force.

Tonight into tomorrow looks much the same, as there is little to
change our pattern. Copious moisture remains around, so expect
another day of afternoon thunderstorms to evening thunderstorms.

Lusk

LONG TERM /Saturday Night through Thursday/...

Still no main change in the persistently moist and conditionally
unstable airmass through the period as much of the larger scale
dynamics/forcing stays north of the region and we can't seem to
shake getting out of the soup. Early to mid next week we look to
be on the eastern side of a broad/weak upper ridge but this isn't
expected to suppress convective potential. Scattered to numerous
showers and thunderstorms are thus possible each day driven
largely by diurnal heating, though subtle perturbations or remnant
outflows may aid in convective development at other times that
are very difficult to predict. The continued high PWAT and
marginal CAPE environment will allow for the potential of a few
strong to severe storms each day with the main threats of locally
heavy rain, enhanced downdrafts aided by hydrometeor loading with
strong to damaging winds, and frequent lightning.

Max temps overall near seasonable norms through Tuesday with
mainly upper 80s to low 90s then slightly warmer for Wed/Thu with
generally low to mid 90s.

Baker

AVIATION...
12Z Update...
Some low cigs around, but only AHN has gone to either MVFR or IFR
this morning. Conditions should quickly improve with afternoon
cigs SCT to BKN in the 035-055 range, with some higher cigs.
Shower and TSRA chances should quickly ramp up by 15Z time frame
and carry through the evening. Winds will be E to ESE and mostly
light. Could see wind shift at KATL to west side tomorrow morning.
Tonight and tomorrow look to be very similar to today, with lower
cigs possible in morning and afternoon storms.

//ATL Confidence...12Z Update...
Medium tomorrow morning. High all other elements.

Lusk

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  90  71  91 /  40  50  20  50
Atlanta         72  87  73  89 /  30  60  20  50
Blairsville     64  83  66  84 /  30  60  20  60
Cartersville    69  89  71  90 /  30  50  20  50
Columbus        72  89  72  90 /  40  60  20  60
Gainesville     69  87  71  89 /  30  50  20  50
Macon           71  90  71  94 /  50  60  20  60
Rome            70  90  72  92 /  20  50  20  50
Peachtree City  69  88  70  88 /  30  60  20  50
Vidalia         72  88  72  92 /  40  70  20  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Lusk
LONG TERM....Baker
AVIATION...Martin
Hazardous weather outlook, Jul 1, 12:41 PM EDT, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1241 PM EDT Fri Jul 1 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-021645-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1241 PM EDT Fri Jul 1 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected with greater coverage this
afternoon and evening. A few of the storms could be strong to
severe, with the primary threats being strong to damaging wind
gusts, small hail, frequent lightning, and locally heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Scattered thunderstorms, mainly in the afternoon and evening,
are possible each day. A few of the storms could be strong to
severe with the primary threats being strong to damaging wind
gusts, small hail, frequent lightning, and locally heavy
rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 1, 1:45 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
145 PM EDT Fri Jul 1 2022

GAZ042-011815-
Carroll GA-
145 PM EDT Fri Jul 1 2022

...A strong thunderstorm will impact portions of southern Carroll
County through 215 PM EDT...

At 144 PM EDT, a strong thunderstorm was over Carrollton, moving
southeast at 5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Carrollton, Whitesburg, Roopville, Clem, Abilene, John Tanner State
Park, Lowell and Seaton Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3367 8504 3349 8486 3349 8488 3348 8490
      3345 8492 3344 8494 3346 8498 3345 8499
      3344 8498 3343 8502 3343 8516 3358 8523
TIME...MOT...LOC 1744Z 330DEG 6KT 3357 8509

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 1:59 PM EDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
159 PM EDT Fri Jul 1 2022

GAZ044-053-011830-
Coweta GA-South Fulton GA-
159 PM EDT Fri Jul 1 2022

...A strong thunderstorm will impact portions of north central Coweta
and south central Fulton Counties through 230 PM EDT...

At 158 PM EDT, a strong thunderstorm was over Palmetto, or 12 miles
west of Fayetteville, moving east at 5 mph.

HAZARD...40 mph wind and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Union City, Fairburn, Tyrone, Palmetto and Cannongate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3362 8470 3360 8452 3353 8456 3352 8459
      3351 8461 3349 8461 3348 8462 3344 8463
      3342 8462 3340 8463 3345 8476
TIME...MOT...LOC 1758Z 287DEG 6KT 3351 8466

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 2:24 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
224 PM EDT Fri Jul 1 2022

GAZ042-053-054-011900-
Fayette GA-Coweta GA-Carroll GA-
224 PM EDT Fri Jul 1 2022

...A strong thunderstorm will impact portions of southern Fayette,
southeastern Carroll and Coweta Counties through 300 PM EDT...

At 224 PM EDT, a strong thunderstorm was over Arnco-Sargent, or near
Newnan, moving east at 35 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Newnan, Fayetteville, Peachtree City, Tyrone, Senoia, Whitesburg,
Brooks, Moreland, Sharpsburg, Turin, Haralson, Woolsey, East Newnan,
Plant Yates, Starrs Mill, Arnco-Sargent, Inman, Handy, Dunaway
Gardens and Lake Horton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3352 8493 3340 8438 3339 8440 3338 8439
      3336 8440 3334 8438 3332 8439 3329 8442
      3326 8443 3326 8450 3325 8451 3322 8451
      3322 8464 3334 8498 3337 8499
TIME...MOT...LOC 1824Z 288DEG 30KT 3341 8488

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 2:59 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
259 PM EDT Fri Jul 1 2022

GAZ052-066-011930-
Troup GA-Heard GA-
259 PM EDT Fri Jul 1 2022

...A strong thunderstorm will impact portions of southeastern Heard
and north central Troup Counties through 330 PM EDT...

At 259 PM EDT, a strong thunderstorm was near Franklin, moving east
at 5 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Franklin and Harrisonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3331 8515 3330 8497 3328 8496 3328 8495
      3324 8495 3314 8499 3319 8520
TIME...MOT...LOC 1859Z 279DEG 5KT 3323 8510

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 3:04 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT Fri Jul 1 2022

GAZ054-011930-
Fayette GA-
304 PM EDT Fri Jul 1 2022

...A strong thunderstorm will impact portions of southern Fayette
County through 330 PM EDT...

At 304 PM EDT, a strong thunderstorm was over Peachtree City, or 8
miles southwest of Fayetteville, moving east at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Fayetteville, Peachtree City, Senoia, Brooks, Woolsey, Starrs Mill,
Lake Horton and Inman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3344 8462 3343 8440 3342 8439 3340 8439
      3339 8440 3338 8439 3336 8440 3334 8438
      3332 8439 3329 8442 3326 8443 3326 8450
      3332 8452 3336 8458 3340 8461
TIME...MOT...LOC 1904Z 276DEG 18KT 3337 8456

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 1, 3:26 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
326 PM EDT Fri Jul 1 2022

GAZ052-066-012000-
Troup GA-Heard GA-
326 PM EDT Fri Jul 1 2022

...A strong thunderstorm will impact portions of southern Heard and
northwestern Troup Counties through 400 PM EDT...

At 326 PM EDT, a strong thunderstorm was near Glenn, or 7 miles south
of Franklin, moving east at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
LaGrange, Hillcrest, Wares Crossroads, Glenn, Texas and
Harrisonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3326 8521 3326 8497 3302 8502 3309 8523
      3311 8524
TIME...MOT...LOC 1926Z 276DEG 10KT 3317 8514

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:13 PM EDTSpecial Weather StatementFFCDeKalb, Fulton32 min
Jun 30, 9:47 PM EDTSpecial Weather StatementFFCFulton28 min
Jul 1, 11:15 AM EDTSpecial Weather StatementFFCBartow30 min
Jul 1, 11:43 AM EDTSpecial Weather StatementFFCCobb32 min
Jul 1, 12:40 PM EDTSpecial Weather StatementFFCPolk35 min
Jul 1, 1:45 PM EDTSpecial Weather StatementFFCCarroll30 min
Jul 1, 1:59 PM EDTSpecial Weather StatementFFCFayette31 min
Jul 1, 2:24 PM EDTSpecial Weather StatementFFCCoweta, Fayette36 min
Jul 1, 2:29 PM EDTSevere Thunderstorm WarningFFCCoweta46 min
Jul 1, 2:59 PM EDTSpecial Weather StatementFFCHeard31 min
Jul 1, 3:04 PM EDTSpecial Weather StatementFFCFayette26 min
Jul 1, 3:26 PM EDTSpecial Weather StatementFFCTroup34 min
Jul 1, 4:38 PM EDTSpecial Weather StatementFFCSchley37 min
Jul 1, 4:42 PM EDTSpecial Weather StatementFFCSumter33 min
Jul 1, 6:41 PM EDTSpecial Weather StatementFFCToombs34 min
Jul 1, 7:17 PM EDTSpecial Weather StatementFFCBleckley28 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.